# SDR AWXA200500543

- Difficulty date: April 28, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6552878533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON L-2 UPPER INNER CHORD BETWEEN BS 962 AND BS 983 AT LBL 51, WL 209.  MAINTENANCE REMOVED CORRODED L-2 UPPER INNER CHORD FROM BS 962 TO BS 983 AT LBL 51; FABRICATED A NEW REPLACEMENT INNER CHORD PER DWG 65-52878; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
